# SDR C2XA11TY076

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 23,834 hours, 12,965 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 800571
- Part serial: 11641119
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS -  A/C WAS EN ROUTE FROM ORD TO PNS WHEN A WARNING INDICATION OF AIR-GROUND FAIL MESSAGE APPEARED ON THE ICIAS. THE CREW DIVERTED TO TYS WHERE MAINTENANCE REMOVED AND REPLACED BOTH LT MLG WOW PROX SENSORS IAW EMB 145XR AMM 32-36-01.  OPS CHECK GOOD AND WAS RELEASED. S/N OF PROX SWITCHES OFF-1169 AND 1114.
